MENU

You are here

Publications

Export 110 results:
Filters: Author is Gianni Dal Maso  [Clear All Filters]
Preprint
Dal Maso G, Lucardesi I. The wave equation on domains with cracks growing on a prescribed path: existence, uniqueness, and continuous dependence on the data.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34629
Dal Maso G. Variational problems in fracture mechanics.; 2006. Available from: http://hdl.handle.net/1963/1816
Dal Maso G, Franzina G, Zucco D. Transmission conditions obtained by homogenisation.; 2018. Available from: http://preprints.sissa.it/handle/1963/35310
Dal Maso G, DeSimone A, Mora MG, Morini M. Time-dependent systems of generalized Young measures.; 2007. Available from: http://hdl.handle.net/1963/1795
Cagnetti F, Dal Maso G, Scardia L, Zeppieri CI. Stochastic homogenisation of free-discontinuity problems.; 2018. Available from: http://preprints.sissa.it/handle/1963/35309
Dal Maso G, Zanini C. Quasistatic crack growth for a cohesive zone model with prescribed crack path.; 2007. Available from: http://hdl.handle.net/1963/1686
Dal Maso G, Morandotti M. A model for the quasistatic growth of cracks with fractional dimension.; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35175
Dal Maso G, De Luca L. A minimization approach to the wave equation on time-dependent domains. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35318
Alicandro R, Dal Maso G, Lazzaroni G, Palombaro M. Linearisation of multiwell energies.; 2017. Available from: http://preprints.sissa.it/handle/1963/35288
Cagnetti F, Dal Maso G, Scardia L, Zeppieri CI. Gamma-Convergence of Free-discontinuity problems. SISSA; 2017. Available from: http://preprints.sissa.it/handle/1963/35276
Dal Maso G, Larsen CJ, Toader R. Existence for elastodynamic Griffith fracture with a weak maximal dissipation condition.; 2018. Available from: http://preprints.sissa.it/handle/1963/35308
Dal Maso G, Larsen CJ, Toader R. Existence for constrained dynamic Griffith fracture with a weak maximal dissipation condition.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/35045
Dal Maso G, Toader R. On the Cauchy problem for the wave equation on time-dependent domains. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35314
Agostiniani V, Dal Maso G, DeSimone A. Attainment results for nematic elastomers. SISSA; 2013. Available from: http://hdl.handle.net/1963/7174
Journal Article
Dal Maso G, De Giorgi E, Modica L. Weak convergence of measures on spaces of semicontinuous functions. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 79 (1985), no. 5, 98-106 [Internet]. 1985 . Available from: http://hdl.handle.net/1963/463
Dal Maso G, Giacomini A, Ponsiglione M. A variational model for quasistatic crack growth in nonlinear elasticity: some qualitative properties of the solutions. Boll. Unione Mat. Ital. (9) 2 (2009) 371-390 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2675
Dal Maso G, Morel J-M, Solimini S. A variational method in image segmentation: existence and approximation result. Acta Math. 168 (1992), no.1-2, p. 89-151 [Internet]. 1992 . Available from: http://hdl.handle.net/1963/808
Dal Maso G, Paderni G. Variational inequalities for the biharmonic operator with variable obstacles. Ann. Mat. Pura Appl. (4) 153 (1988), 203-227 (1989) [Internet]. 1988 . Available from: http://hdl.handle.net/1963/531
Braides A, Dal Maso G, Garroni A. Variational formulation of softening phenomena in fracture mechanics. The one-dimensional case. Arch. Ration. Mech. Anal. 146 (1999), no. 1, 23--58 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3371
Dal Maso G, DeSimone A, Mora MG, Morini M. A vanishing viscosity approach to quasistatic evolution in plasticity with softening. Arch. Ration. Mech. Anal. 189 (2008) 469-544 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/1844
Dal Maso G, Frankowska H. Value Functions for Bolza Problems with Discontinuous Lagrangians and Hamilton-Jacobi inequalities. ESAIM Control Optim. Calc. Var., 5 (2000), n. 5, p. 369-393. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1514
Dal Maso G, Frankowska H. Uniqueness of solutions to Hamilton-Jacobi equations arising in the Calculus of Variations. Optimal control and partial differential equations : in honour of professor Alain Bensoussan\\\'s 60th birthday / edited by José Luis Menaldi, Edmundo Rofman, and Agnès Sulem.,Amsterdam : IOS Press, 2001, p. 335-345 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1515
Dal Maso G, Rampazzo F. On systems of ordinary differential equations with measures as controls. Differential Integral Equations 4 (1991), no.4, p.739-765. [Internet]. 1991 . Available from: http://hdl.handle.net/1963/840
Dal Maso G, Ebobisse F, Ponsiglione M. A stability result for nonlinear Neumann problems under boundary variations. J.Math. Pures Appl. (9) 82 (2003) no.5 , 503 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1618

Pages

Sign in